I have really bad insomnia and take seroquel 200mg and I take 3 .5 klonopins a day one at night. I added 50mg Benadryl and have been sleeping better and was just making sure it is safe with what else I am taking. Thanks!!
Hi, this is what the interactions checker says: "Using clonazePAM (Klonopin) together with diphenhydrAMINE (Benadryl) may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination. You should avoid or limit the use of alcohol while being treated with these medications. Also avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medications affect you."
I wouldn't take Benadryl with Seroquel. I have been diagnosed with ptsd and bipolar, and insomnia, when I took the X-ray 200 pill of Seroquel, I slept for almost a day and a half and if was the first time that I ever took the pill. I woke up and ate some food and went back to sleep. It's strong enough cause out if 24 hrs in a day I normally get 4 hours of sleep but since I took the Seroquel I slept all damn day which ain't a good thing but just take half a pill if u feel like your sleeping to long because I had to. But don't take benedryl with it cause you might not wake up , lol
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 May 2012 • 6 answers
Posted 13 Jul 2012 • 2 answers
Posted 2 Feb 2015 • 1 answer
Posted 25 Mar 2015 • 3 answers
Posted 23 Sep 2015 • 2 answers